It's never too late to use topical products to reduce hyperpigmentation after sclerotherapy. I recommend Scleroquin plus and Sclerovase cremes. See link below.
Everyone bruises differently. For this much bruising, I would suggest Plato's Omega Vein Cream twice daily followed by Venasmart compression stockings.
Thank you for the photos and question. Bruising after sclerotherapy is expected. The veins treated will look worse before they look better. Continue to wear your compression hose as instructed and avoid sun exposure to the areas treated. Best of luck to you!
Thank you for your question in regards to sclerotherapy. Bruising is to be expected after sclerotherapy injections. For best results, continue to wear compression stockings for two weeks to help reduce bruising and discoloration. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.
It is common to have bruising and swelling post sclerotherapy and you should be wearing compression for a few weeks to help limit any brown discoloration that can form. If you continue to have concerns, please follow up with your physician. Best, Dr. Emer
You might have a lot of bruising, discoloration at the site of injection right after sclerotherapy. The injection sites might be tender and "hard" on palpation. Usually those are normal findings. Continue with compression, avoid direct sunlight you may also consider local Arnicare cream.
The posted pictures show normal bruising post sclerotherapy treatments. Following sclerotherapy the areas treated often times look worse before looking better. Wearing compression hose and allowing time to heal should improve this. If any questions then follow up with your treating physician.
Bruising is normal and should be expected after sclerotherapy. The severity of the bruising will be determined by several factors. The more injections you received, the more likely you will have bruising. If you are taking any medicines or supplements (like NSAIDS or fish oil) you will be more likely to bruise. If you don't wear some form of compression stockings after treatment, you will be more likely to bruise. From your pictures, the amount of bruising you have does not seem abnormal. Of course, if you have any real concerns you should contact the physician who administered the treatment. Hope that helps.